CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
katyah999 Views: 51,096
Published: 11 years ago
 
This is a reply to # 1,053,693

Re: Mirena IUD Side Effects


The hormone imbalance is not worth it and it will only get worse. I've been on it for about a year now and it's just dawned on me I am gettning the same side effects I got when I was on the pill. I have dryness yeast infections, constant congestions constant moodiness, and problems with weight loss and Arthritis has worsened. I would suggest condoms or you could try ejaculation on skin. I am starting to get good at this since I rarely feel good enough to do it the natural way.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.906 sec, (1)